Pacific Journal of Mathematics

Linear identities in group rings. II.

D. S. Passman

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 485-505.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971083

Mathematical Reviews number (MathSciNet)
MR0283100

Zentralblatt MATH identifier
0211.34703

Subjects
Primary: 20.80

Citation

Passman, D. S. Linear identities in group rings. II. Pacific J. Math. 36 (1971), no. 2, 485--505. https://projecteuclid.org/euclid.pjm/1102971083


Export citation

References

  • [13] S. A. Amitsur, Generalized polynomial identities and pivotal monomials,Trans. A.M.S., 114 (1965), 210-226.
  • [14] I. N. Herstein, NoncommutativeRings, Carus Mathematical Monographs, No. 15, M.A.A., 1968.

See also

  • I : D. S. Passman. Linear identities in group rings. I. Pacific Journal of Mathematics volume 36, issue 2, (1971), pp. 457-483.